Fixed point theorems for non-Lipschitzian mappings of asymptotically nonexpansive type. (English) Zbl 0286.47034


47H10 Fixed-point theorems
54H25 Fixed-point and coincidence theorems (topological aspects)
Full Text: DOI


[1] Browder, F. E., Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. U. S. A., 54, 1041-1044 (1965) · Zbl 0128.35801
[2] Clarkson, J. A., Uniformly convex spaces, Trans. Amer. Math. Soc., 40, 396-414 (1936) · Zbl 0015.35604
[3] De Marr, R., Common fixed points for commuting contraction mappings, Pacific J. Math., 13, 1139-1141 (1963) · Zbl 0191.14901
[4] Goebel, K., Convexity of balls and fixed-point theorems for mappings with nonexpansive square, Compositio Math., 22, 269-274 (1970) · Zbl 0202.12802
[5] Goebel, K.; Kirk, W. A., A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc., 35, 171-174 (1972) · Zbl 0256.47045
[6] Goebel, K.; Kirk, W. A., A fixed point theorem for mappings whose iterates have uniform Lipschitz constant, Studia Math., 47, 135-140 (1973) · Zbl 0265.47044
[7] K. Goebel, W. A. Kirk, and R. L. Thele,Uniformly Lipschitzian families of transformations in Banach spaces (to appar). · Zbl 0275.47041
[8] Göhde, D., Zum prinzip der kontraktiven Abbildung, Math. Nachr., 30, 251-258 (1965) · Zbl 0127.08005
[9] Gurarii, V. I., On the differential properties of the modulus of convexity in a Banach space, Mat. Issled., 2, 141-148 (1967)
[10] James, R. C., Uniformly non-square Banach spaces, Ann. of Math., 80, 542-550 (1964) · Zbl 0132.08902
[11] Kirk, W. A., A fixed point theorem for mappings which do not increases distances, Amer. Math. Monthly, 72, 1004-1006 (1965) · Zbl 0141.32402
[12] Milman, Ju. I., Geometric theory of Banach spaces II, Geometry of the unit ball, Uspehi Mat. Nauk, 26, 73-150 (1971)
[13] Opial, Z., Lecture notes on nonexpansive and monotone mappings in Banach spaces (1967), Providence, R. I.: Center for Dynamical Systems, Brown University, Providence, R. I. · Zbl 0179.19902
[14] Schaefer, H., Über die Methode sukzessiver Approximationen, Jber, Deutsch. Math.-Verein, 59, 131-140 (1957) · Zbl 0077.11002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.